# SDR AU001053

- Difficulty date: October 31, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 08504691
- Condition: Corroded
- Location: Dc Generating Sy
- Component: Dc Generating Sy
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY RELAY COIL OPEN CIRCUITED DUE TO CORROSION CAUSED BY MOISTURE INGRESS.  (X)
